# SDR A6WA2017091145272

- Difficulty date: August 21, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 8992
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK NR 3 FAILED OPERATIONAL TEST.  REPLACED THE BATTERY PACK IAW AMM 33-51-04, OPS CHECKED GOOD IAW AMM 33-51-04-740-801.
